# SDR DHL2005741556

- Difficulty date: April 18, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1030 AT STR 24 RIGHT BENT FRAME.  FRAME OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGE AREA DIMS 1.125 X 1.5 INCH AND FABRICATED REPAIR DOUBLER FROM MAT USED 7075-T6 .080 PO 90002012 AND DIMS 9.25 X 4 INCH IAW B727 SRM 51-40-3 FIG 1 & MAT ID 53-10-2 FIG 5.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2 AND INSTALLED REPAIR DOUBLER IAW B727 SRM 51-30-2.
